# SDR CA190405017

- Difficulty date: April 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 43,679 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 1144000301
- Condition: Leaking
- Location: Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

(CAN) AS AIRCRAFT WAS CLIMBING THROUGH FL 190, IT DECLARED EMERGENCY DUE TO RAPID DECOMPRESSION.  THE AIRCRAFT LANDAD SAFELY, AND UPON INSPECTION WAS NOTED THAT THE DOOR SEAL UPPER HALF WAS  NOT INSTALLED IN THE RETAINER RING, AND HAD BLOWN OUT IN FLIGHT CAUSING THE ABOVE. NO MAINTENANCE HAD BEEN PERFORMED ON EITHER DOOR SEAL OR DOOR FRAME FOR SOMETIME. (TC# 20190405017)
